A uniform space of fuzzy implication algebras
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 207-213
Printed June 1, 2002
Eun Hwan Roh, Yang Xu, Ting Rong Zou, Ke Yun Qin
Chinju National University of Education, Southwest Jiaotong University, Mianyang Teacher's College, Southwest Jiaotong University
Abstract : We discuss the filter generated by an arbitrary set in fuzzy implication algebra, and consider the uniformity of a fuzzy implication algebra by using filters.
Keywords : fuzzy implication algebra, filter, uniformity, uniform space
MSC numbers : 03G10, 06B10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd